# SDR AUS20020211

- Difficulty date: February 23, 2002
- Submitted: April 8, 2002
- Operation: General aviation
- Make and model: Cessna TR182
- Engine: Lyc O540J3C5
- Propeller: Mcauly B2D34C214
- System (JASC): 3455 · Automatic Direction Finder (ADF) System
- Part: Light
- Condition: Unserviceable
- Location: Adf System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ADF INTERNAL LIGHTS UNSERVICEABLE.
